# SDR USAASB00112

- Difficulty date: April 10, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHL - FLT 725 - AFTER TAKEOFF FROM PHL, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT.  OUTFLOW VALVE WAS FULL CLOSED WITH NORMAL DUCT PRESSURE.  AFT FLIGHT ATTENDANT REPORTED A LOUD NOISE FROM THE AFT RIGHT SERVICE DOOR.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR IMPROPERLY CLOSED.  CLOSED DOOR PROPERLY AND PERFORMED PRESSURIZATION TEST PER MM 21-30-00.  PRESSURIZATION TEST GOOD.  PERFORMED DOOR TEST PER MM 52-41-00.  AFT RIGHT SERVICE DOOR CHECKS GOOD.  (M)
